# SDR REX2008F00038

- Difficulty date: August 14, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE MESSAGE IN CRUISE FL330.  OVERSPEED WARNING SOUNDING THEN FLAP FAILURE AT ZERO.  QRH FOLLOWED.  DIVERTED TO IAD, DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  TROUBLESHOT PER BOMBARDIER FIM AND AMM, ALL LRUS PASSED.  VERIFIED RIGGING OF THE LT AND RT BRAKE POSITION SENSING UNITS, (BPSU) FOUND TO BE CORRECT.  PERFORMED OPERATIONAL CHECKS OF THE FLAP SYSTEM IAW BOMBARDIER AMM WITH NO DEFECTS FOUND.  (S)
